Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Vomiting, diarrhea, face red and blotchy. Is it flu ?

my boyfriend woke up at 3 am and started vomiting , he hasn t been able to keep anything down since(food or beverage). He also has diarrhea and his face is now red and blotchy but not itching. I m not sre if he has a fever but he feels pretty warm and he feels weak all over. could he have the flu or is it something else?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since vomiting & diarrhea is from 8-10 hours so may be due to overeating or indigestion or food poisoning ( mild degree).
Warm body is due to high temperature because vomiting and diarrhea develops high temperature.
Plenty of juice, hot water will help, if still vomiting than get in 2-3 Ringer lactate infusion .
Banana will help in both vomiting and diarrhea.
Intravenous infusion after the advice of doctor.
Good luck.
Answered: Tue, 20 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor